Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sinus pain, thick nasal discharge, foul odor from nose. Taking antibiotics, no relief. Treatment?

My fiance has had a persistent sinus infection since early June. He was initially prescribed a 10 day course of antibiotics and experienced some relief before finishing the course and becoming infected anew. He then took a three week script with no relief and is now on another 10 day course. He continues to experience intense sinus pain, excessive, thick nasal discharge and most notably a self-perceived AND noticeable to others, foul odor eminating from nose . It is reminiscent of hospitals or nursing homes. He works in a very dirty environment-a warehouse that tests auto parts, no air conditioning. What could this be?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
it is always better to take a local decongetant nose drops like otrivin along with the antibiotics.
it helps to keep the sinuses open.
if there is no relef then probably he may require surgery.
Dr Rajkishori Godhi.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor